# SDR UIEA2018102902413

- Difficulty date: September 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,900 hours, 19,331 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge
- Part number: 2242329503
- Condition: Loose
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT CORE COWL BLOW OUT DOOR FITS LOOSE WHEN FULLY CLOSED. REMOVED AND REPLACED UPPER AND LWR HINGES ON BLOW OUT DOOR IN NR 2 ENG RT CORE COWL IAW SRM 51-40-02. (SUP DD 10/27)
